# SDR HEEA078046

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,036 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 407375012101
- Part serial: 090
- Condition: Damaged
- Location: Ecu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACE ON THE CONNECTOR THAT ATTACHES TO THE ECU IS SCARRED NEAR PINS.
